# SDR 99ZZZX964

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N36LK
- Make and model: Conaer LA4200
- Aircraft serial: 1041
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 1742570
- Condition: Dirty
- Location: Fuel System
- Part time: 338 hours
- Component: Facet
- Stage of operation: NR
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

IN-FLIGHT, ENGINE STOPPAGE.  PILOT EXPERIENCED ENGINE STOPPAGE IN-FLIGHT, SAW FUEL PRESSURE GAUGE REGISTERING ZERO.  WHEN HE TURNED ON FUEL PUMP BOOST SWITCH, ENG RE-STARTED AND MADE A SAFE LANDING.  UPON INVESTIGATION OF FUEL SYSTEM, FOUND THE FUEL FILTER DIRTY AND PARTIALLY PLUGGED, WATER AND CONTAMINENTS IN FUEL SERVO.  OVERHAULED FUEL SERVO AND INSTALLED ANOTHER FUEL FILTER ELEMENT (PN 1743117-03).  OPS CHECK OK.  NOTE: THESE FILTERS ARE INSTALLED IN A HORIZONTAL POSITION AND NO DRAIN MAKING IT IMPOSSIBLE TO DRAIN WATER AND CONTAMINENTS.
